MAUDE Adverse Event Report: VYAIRE MEDICAL INC. INFANT FLOW¿; Ventilator, non-continuous (respirator)

VYAIRE MEDICAL INC. INFANT FLOW¿; Ventilator, non-continuous (respirator)
Model Number 777002M
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that a 26-day premature newborn (27 sa) receiving non-invasive ventilation with continuous positive nasal pressure on inflant flow (variable-flow nasal generator), alternating m and l mask sizes to vary pressure points.After 3 hours wearing a size m mask, the baby showed a very marked depression at the bottom of the columella.The skin remains sunken despite massage, and is slightly blackened.The device was not kept for analysis.No serious injury reported, however there is a risk of bedsores.

Brand Name
INFANT FLOW¿
Common Device Name
Ventilator, non-continuous (respirator)
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 north riverwoods blvd me
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción n
o. 85, parque undustrial mexic
mexicali 21397
MX   21397
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
MDR Report Key19651736
Report Number8030673-2024-00381
Device Sequence Number6578991
Product Code BZD
UDI-Device Identifier10190752151956
UDI-Public(01)10190752151956
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K031745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number777002M
Device Catalogue Number777002M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Initial Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown